MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 11609481
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported that the stretchy part that is inserted into the pump had a hole in the tubing and the tpn was leaking out while in the nicu.There was no harm.
 
Event or Problem Description
The customer reported that there was a hole in the segment of the tubing that is inserted into the pump, resulting in a leak.The event occurred in the nicu with tpn infusing at 8 ml/hr.There was no patient harm.
 
Additional Manufacturer Narrative
No product received greater than 45 days.No product will be returned per customer.The customer complaint of hole in silicone segment and leaked could not be confirmed due to the product was not returned for failure investigation.The customer provided a photo of a set inside its packaging package.No issues were observed per photo received by the customer.The root cause of this failure was not identified as no product was returned.
 
Event or Problem Description

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8241528
Report Number9616066-2019-00104
Device Sequence Number2154350
Product Code FPA
UDI-Device Identifier10885403232596
UDI-Public10885403232596
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11609481
Device Catalogue Number11609481
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date02/04/2019
04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, TD (B)(6) 2018
Patient Age3 DA
Patient Weight3